I was on chemotherapy for nearly 6 months .Two month later , I started feeling like numbness in my hands and feet, i told the doctor and he told me you may have nerve damage as a side effects of chemotherpy(without any examination) and he gave me tablets for this, but the the feeling has become worse and now I feel numbness even in my head. is that normal? and if not what examination should I do?
I'd say you need to be seen by a neurologist and get a work-up to see if and what areas you may have nerve damage. What pills did your doctor give you for this? If he/she won't refer you to see a neurologist then see your primary care provider for one. (for me) I would not accept a general diagnosis - see a doctor that specializes in disorders of the nervous system and find out specifically what is wrong and what can be done about it. I don't know how various chemotherapy treatments affect the nervous system - there may be treatments that can help and you would hate to find out later that there was a treatment that could have slowed or prevented nerve damage. Best wishes to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 2 answers
Posted 22 Feb 2012 • 1 answer
Posted 25 Oct 2013 • 3 answers
Posted 26 Nov 2015 • 1 answer
Posted 12 Oct 2016 • 0 answers